# SDR AALA202204274860

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A300*
- Aircraft serial: 7079
- Aircraft time: 16,669 hours, 6,482 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320842
- Part serial: L443693
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW SCRATCHED. REPLACED SLIDING WINDOW PER AMM 56-12-11-400-002-A.
